Geodesic laminations with transverse Hölder distributions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 2, p. 205-240
@article{ASENS_1997_4_30_2_205_0,
     author = {Bonahon, Francis},
     title = {Geodesic laminations with transverse H\"older distributions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {2},
     year = {1997},
     pages = {205-240},
     doi = {10.1016/s0012-9593(97)89919-3},
     zbl = {0887.57018},
     mrnumber = {98b:57027},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1997_4_30_2_205_0}
}
Bonahon, Francis. Geodesic laminations with transverse Hölder distributions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 2, pp. 205-240. doi : 10.1016/s0012-9593(97)89919-3. http://www.numdam.org/item/ASENS_1997_4_30_2_205_0/

[BiS] J. S. Birman, C. Series, Geodesics with bounded intersection numbers on surfaces are sparsely distributed (Topology, Vol. 24, 1985, pp. 217-225). | MR 87f:57012 | Zbl 0568.57006

[Bo1] F. Bonahon, Bouts des variétés hyperboliques de dimension 3 (Ann. of Math., Vol. 124, 1986, pp. 71-158). | MR 88c:57013 | Zbl 0671.57008

[Bo2] F. Bonahon, The geometry of Teichmüller space via geodesic currents (Invent. Math., Vol. 92, 1988, pp. 139-162). | MR 90a:32025 | Zbl 0653.32022

[Bo3] F. Bonahon, Ensembles limites et applications (45 minute address), Proceedings of the International Congress of Mathematicians, Kyoto, Japan, 1990 Springer-Verlag, Berlin Heidelberg, New York, 1991, pp. 599-608. | MR 93d:57020 | Zbl 0747.58022

[Bo4] F. Bonahon, Transverse Hölder distributions for geodesic laminations, to appear in Topology. | Zbl 0871.57027

[Bo5] F. Bonahon, Shearing hyperbolic surfaces, bending pleated surfaces, and Thurston's, symplectic form (Ann. Fac. Sci. Toulouse, Vol. 5, 1996, pp. 233-297). | Numdam | MR 97i:57011 | Zbl 0880.57005

[Bo6] F. Bonahon, Variations of the boundary geometry of convex cores of hyperbolic 3-manifolds, preprint, 1996.

[Bo7] F. Bonahon A Schläfli-type formula for the volume of convex cores of hyperbolic 3-manifolds, in preparation.

[CEG] R. D. Canary, D. B. A. Epstein and P. Green, Notes on notes of Thurston (Analytical and Geometrical aspects of Hyperbolic space, D. B. A. Epstein ed., LMS Lecture Notes Series Vol. 111, 1987 Cambridge University Press, pp. 3-92). | MR 89e:57008 | Zbl 0612.57009

[CaB] A. Casson and S. A. Bleiler, Automorphisms of surfaces after Thurston and Nielsen, 1988 Cambridge University Press. | Zbl 0649.57008

[EpM] D. B. A. Epstein and A. Marden, Convex hulls in hyperbolic spaces, a theorem of Sullivan, and measured pleated surfaces (Analytical and geometric aspects of hyperbolic space, D. B. A. Epstein ed., 1986, Cambridge University Press, pp. 113-253). | MR 89c:52014 | Zbl 0612.57010

[FLP] A. Fathi, F. Laudenbach and V. Poenaru, Travaux de Thurston sur les surfaces (Astérisque 66-67, Société Mathématique de France, 1979). | MR 82m:57003

[Fl] W. J. Floyd, Group completions and limit sets of Kleinian groups (Invent. Math., Vol. 57, 1980, pp. 205-218). | MR 81e:57002 | Zbl 0428.20022

[Gh] E. Ghys, Le cercle à l'infini des surfaces à courbure négative, (45 minute address) (Proceedings of the International Congress of Mathematicians, Kyoto, Japan, 1990, Springer-Verlag, Berlin, Heidelberg, New York, 1991, pp. 501-509). | MR 93f:58188 | Zbl 0747.53032

[Gr] M. Gromov, Hyperbolic groups, (Essays in group theory, S. M. Gersten ed., MSRI Publications, Vol. 8, Springer-Verlag, Berlin, Heidelberg, New York, 1987, pp. 75-263). | MR 89e:20070 | Zbl 0634.20015

[Ka] A. Katok, Invariant measures of flows on oriented surfaces, (Soviet Math. Dokl., Vol. 14, 1973, pp. 1104-1108). | Zbl 0298.28013

[Ke] S. P. Kerckhoff, The Nielsen realization problem (Ann. of Math., Vol. 117, 1983, pp. 235-265). | MR 85e:32029 | Zbl 0528.57008

[Le] G. Levitt, Foliations and laminations on hyperbolic surfaces (Topology, Vol. 22, 1983, pp. 119-135). | MR 84h:57015 | Zbl 0522.57027

[Mo] H. M. Morse, A one-to-one representation of geodesics on a surface of negative curvature (Amer. J. Math., Vol. 43, 1921, pp. 33-51). | JFM 48.0786.05

[Pa] A. Papadopoulos, Geometric intersection functions and Hamiltonian flows on the space of measured foliations of a surface (Pacific J. Math., Vol. 124, 1986, pp. 375-402). | MR 88c:58017 | Zbl 0608.58036

[PeH] R. C. Penner and J. L. Harer, Combinatorics of train tracks (Ann. Math. Studies, Vol. 125, Princeton Univ. Press, 1992). | MR 94b:57018 | Zbl 0765.57001

[Pl] J. Plante, Foliations with measure preserving holonomy (Ann. Math., Vol. 127, 1975, pp. 327-362). | MR 52 #11947 | Zbl 0314.57018

[Th1] W. P. Thurston, The topology and geometry of 3-manifolds, Lecture Notes, Princeton University, 1976-1979).

[Th2] W. P. Thurston, Earthquakes in two-dimensional hyperbolic geometry (Low-dimensional Topology and Kleinian groups, D. B. A. Epstein ed., 1986 Cambridge University press, pp. 91-112). | MR 88m:57015 | Zbl 0628.57009

[Th3] W. P. Thurston, On the geometry and dynamics of diffeomorphisms of surfaces (Bull. Amer. Math. Soc., Vol. 19, 1988, pp. 417-431). | MR 89k:57023 | Zbl 0674.57008

[Th4] W. P. Thurston, Minimal stretch maps between hyperbolic surfaces, unpublished preprint, ca 1986.